# SDR 20010613CW015

- Difficulty date: May 22, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N172GA
- Make and model: Beech 1900C
- Aircraft serial: UB11
- Engine: Pwa PT6A65B
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: B-Nut
- Condition: Loose
- Location: Torque Manifold
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

OIL LINE TO THE TORQUE MANIFOLD B-NUT CAME LOOSE.  OIL PRESSURE FLUCTUATED AND ENGINE SHUT DOWN.  AIRCRAFT LANDED.  ENGINE WAS INSPECTED AS PER PWA MM.  LOW OIL PRESSURE PROCEDURE, NO DAMAGE FOUND.  OIL SERVICED AND ENGINE TEST RUN, PER PWA CHECK.
